I have been taking escitalopram 10 mg every night (10 pm) for five weeks. I forgot to take it and just remembered the next day at 4 am. It makes me very sleepy and dizzy (like bad motion sickness) in about hour and a half after having taken it, and I have to attend school in a few hours, so I am afraid taking it now will make me sleepy and dizzy for school. I wonder if it is ok to resume at the time I usually take it later on today. Thanks.
Missed dose of escitalopram?
Question posted by Isa13 on 26 July 2017
Last updated on 26 July 2017 by chuck1957
isa13; Yes it does happen but being as late as it just gets through today, And take your regular dose tonight or it will just be to sedation during the day today. But you may feel a bit off today nothing to worry about. Good luck
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.